Advised to run further diagnostic tests..
Thank you for sharing your concerns with XXXXXXX
I have read your medical history and I have noticed that you are taking medications for acid reflux. I am happy to know that the therapy for reflux is working.
Thanks for writing in.
Ranitidine (Zantac) is a histamine H2-receptor antagonist that reduces stomach acid production and you are regularly taking this medication. Ranitidine is also known to give false positives for methamphetamine on drug tests. It is clear that your urine meth test is...
its worth to consult surgeon
Welcome to HealthcareMagic .
I suggest you to consult a surgeon and get endoscopy done. Endoscopy is needed as from long time you are having this problem and also by endoscopy the severity of reflux can be diagnosed.
Possibly an intestinal amebiasis.
Hi ! I am Dr Shareef answering your query.
You have not mentioned anything about about your dietary habits. If you eat frequently from outside like fast and fried food along with locally made sauces, then it is likely that you have...
Zantac 150mg(ranitidine) given to treat acidity.This has nothing to do with your thyroids.Since your cousin has loss of weight/appetite and weakness he must be having high thyroid levels.
He requires a hormonal check(thyroid profile) and according the cause of...
This bitter taste is a classic presentation of GERD, You need just not prilosec and zantac but a complete diet and lifestyle modifications to help it out.
following will help
Losing weight (if overweight)
Avoiding alcohol, chocolate, citrus juice, and tomato-based products...
Recently I notice after taking 150 mg of Zantac antacid pills on a daily basis for erosion of the esophagus, intense drying of my skin, putting on weight without changing my diet. Feeling sluggish, retaining fluids bowel movements that can be solid in morning, lose in the afternoon or vice a versa. Informing my gastro physician he says 1-2% have this reaction to antacids. As a test I stopped taking the Zantac for a few days and skin improved especially around the eyes. Tried other antacids, same affect. Doctor says lesser of two evils. Need to contain/heal erosion.. Could it be that it is also affecting my thyroid? I have a hypo condition.